American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine. Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF

[3] Y.-P. Lee; with Appendix A by Y. Iwao and Y.-P. Lee. Invariance of tautological equations II: Gromov-Witten theory. J. Amer. Math. Soc. 22 (2009) 331-352. MR 2476776.
Abstract, references, and article information   
View Article: PDF

[4] M. E. Kazarian and S. K. Lando. An algebro-geometric proof of Witten's conjecture. J. Amer. Math. Soc. 20 (2007) 1079-1089. MR 2328716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Angela Gibney, Sean Keel and Ian Morrison. Towards the ample cone of $\overline{M}_{g,n}$. J. Amer. Math. Soc. 15 (2002) 273-294. MR 1887636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dan Abramovich and Angelo Vistoli. Compactifying the space of stable maps. J. Amer. Math. Soc. 15 (2002) 27-75. MR 1862797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Atsushi Moriwaki. Relative Bogomolov's inequality and the cone of positive divisors on the moduli space of stable curves. J. Amer. Math. Soc. 11 (1998) 569-600. MR 1488349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Getzler. Intersection theory on $\overline{\mathcal{M}}_{1,4}$ and elliptic Gromov-Witten invariants. J. Amer. Math. Soc. 10 (1997) 973-998. MR 1451505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lucia Caporaso, Joe Harris and Barry Mazur. Uniformity of rational points. J. Amer. Math. Soc. 10 (1997) 1-35. MR 1325796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lucia Caporaso. A compactification of the universal Picard variety over the moduli space of stable curves . J. Amer. Math. Soc. 7 (1994) 589-660. MR 1254134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1